# SDR ASOA20141128352

- Difficulty date: November 28, 2014
- Submitted: November 28, 2014
- Operation: Air carrier
- Aircraft: N13956
- Make and model: Emb EMB-145LR
- Aircraft serial: 145078
- Aircraft time: 39,349 hours, 29,467 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Condition: Migrated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  RT ELEVATOR OTBD HINGE LOWER HAT BUSHING MIGRATED.  MAINTENANCE R & R RT ELEVATOR OB HINGE FITTING ASSY IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
